So, I was diagnosed with RA in 2006 - somewhere along the way, it went to sero negative inflammatory arthritis. I went on Sulfasalazine - but I had a reaction. I was then put on MTX in tablet form for years - I was so nauseated with them that sometimes I couldn't get out of bed - but my Dr wouldn't change them saying I had to weigh up what was more important a bit of nausea?!?!!! or full blown RA so I persevered with them. Just as I was going to give up taking them and take my chances, I got a new DR and he said it was also about quality of life. He put me on MTX injection which was fine for a while. Then as it wasn't working Hydroxychloroquine was added - which worked for a while but again started failing. I was then put on Leflunomide. Which worked great, but I started loosing weight - which I didn't mind but then my blood pressure started going through the roof so they took me off them I was left for a while waiting for a Drs appointment leaving me relying on various pain medication.
When I got to see the Dr in March, I was put on a course of Prednisone, for 3.5 months and told I was going on Benapali - which I did in June however, after 2 injections my gum swelled up for a week, and my lips swelled with cold sores. I was told it was signs of an anaphylactic shock - so again I was taken off them. I waited for an appointment with the Dr again and went mid August.
I have been having problems with my back, which is a result of a car accident 3 years ago, but it's degenerative so a separate issue altogether. The Dr ordered a scan for this.
As I'm having problems with my ankle and foot swelling, an xray was ordered for this. No other questions were asked - no medication prescribed.
This week, I received a copy of the letter going to my Dr. It stated I had Fibromyalgia and chronic pain syndrome. It then went on to say I was being discharged back to my Dr however, if my back scan or foot xray showed swelling I would receive an appointment - there was no mention of me having RA and no mention of any further medication being administered.
I just don't understand what is happening. 6-7 weeks ago I was on Prednisone and Benapali and now nothing?
What do I do about the stiffness, pain, etc?
Has this happened to anyone else?